MathSciNet Relay Station
MathSciNet bibliographic data
MR1800527 11R23 (11G05 11G40 11S25)
Coates, J. H.; Howson, S. Euler characteristics and elliptic curves. II. J. Math. Soc. Japan 53 (2001), no. 1, 175–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement